# SDR HEEA124870

- Difficulty date: June 21, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N718P
- Make and model: Skrsky S76C
- Aircraft serial: 760686
- Aircraft time: 1,477 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105501042
- Part serial: A24500881
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,477 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 1500 HOUR TAIL ROTOR BLADE INSPECTION FOUND CRACK IN INBOARD SIDE SURFACE SKIN APPROX. 2 INCHES IN LENGTH ON RED TAIL ROTOR BLADE.  MAINTENANCE REPLACED TAIL ROTOR BLADE ASSY.  NOTE:  PREVIOUSLY SUBMITTED ON 6/22/09.
